# SDR S2YA98003

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MKE/CLE - FLT 1158 - DURING FLIGHT, THE CABIN DOOR ANNUNCIATOR ILLUMINATED.  THE CREW DIVERTED TO THE NEAREST SUITABLE AIRPORT, LAN.  AFTER A SAFE LANDING, THE ANNNUNCIATOR WAS PLACED ON MEL.  THE FLIGHT THEN CONTINUED ON TO CLE.  ON 1-14-98, MAINTENANCE CLEARED THE CABIN DOOR ANNUNCIATOR SWITCH, OPERATION CHECKED GOOD, AND THE MEL WAS CLEARED.  (X)
